Benjamin Jaye
Benjamin Jaye
Verified email at - Homepage
Cited by
Cited by
Existence and regularity of positive solutions to elliptic equations of Schr\"{o} dinger type
BJ Jaye, VG Maz'ya, IE Verbitsky
arXiv preprint arXiv:1103.0698, 2011
Quasilinear elliptic equations and weighted Sobolev–Poincaré inequalities with distributional weights
BJ Jaye, VG Maz’ya, IE Verbitsky
Advances in Mathematics 232 (1), 513-542, 2013
On the good-𝜆 inequality for nonlinear potentials
P Honzík, B Jaye
Proceedings of the American Mathematical Society 140 (12), 4167-4180, 2012
Three revolutions in the kernel are worse than one
B Jaye, F Nazarov
International Mathematics Research Notices 2018 (23), 7305-7317, 2018
Local and global behaviour of solutions to nonlinear equations with natural growth terms
BJ Jaye, IE Verbitsky
Archive for Rational Mechanics and Analysis 204 (2), 627-681, 2012
The fundamental solution of nonlinear equations with natural growth terms
BJ Jaye, IE Verbitsky
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 12 (1), 93-139, 2013
The fractional Riesz transform and an exponential potential
B Jaye, F Nazarov, A Volberg
St. Petersburg Mathematical Journal 24 (6), 903-938, 2013
A proof of Carleson's -conjecture
B Jaye, X Tolsa, M Villa
Annals of Mathematics 194 (1), 97-161, 2021
The Riesz transform of codimension smaller than one and the Wolff energy
B Jaye, F Nazarov, MC Reguera, X Tolsa
American Mathematical Society 266 (1293), 2020
On the probability that a stationary Gaussian process with spectral gap remains non-negative on a long interval
N Feldheim, O Feldheim, B Jaye, F Nazarov, S Nitzan
International Mathematics Research Notices 2020 (23), 9210-9227, 2020
On the problem of existence in principal value of a Calderón–Zygmund operator on a space of non‐homogeneous type
B Jaye, T Merchán
Proceedings of the London Mathematical Society 121 (1), 152-176, 2020
The measures with an associated square function operator bounded in L2
B Jaye, F Nazarov, X Tolsa
Advances in Mathematics 339, 60-112, 2018
Reflectionless measures for Calderón–Zygmund operators II: Wolff potentials and rectifiability
B Jaye, F Nazarov
Journal of the European Mathematical Society 21 (2), 549-583, 2018
Small local action of singular integrals on spaces of non-homogeneous type
B Jaye, T Merchán
Revista matemática iberoamericana 36 (7), 2183-2207, 2020
Reflectionless measures and the Mattila-Melnikov-Verdera uniform rectifiability theorem
B Jaye, F Nazarov
Geometric Aspects of Functional Analysis: Israel Seminar (GAFA) 2011-2013 …, 2014
Quantitative uniqueness properties for L2 functions with fast decaying, or sparsely supported, Fourier transform
B Jaye, M Mitkovski
International Mathematics Research Notices 2022 (16), 12148-12179, 2022
Lower bounds for uncentered maximal functions in any dimension
P Ivanisvili, B Jaye, F Nazarov
International Mathematics Research Notices 2017 (8), 2464-2479, 2017
Reflectionless measures for Calder\'{o} n-Zygmund operators
B Jaye, F Nazarov
arXiv preprint arXiv:1309.6661, 2013
Reflectionless measures for Calderón-Zygmund operators I: general theory
B Jaye, F Nazarov
Journal d'Analyse Mathématique 135 (2), 599-638, 2018
The Huovinen transform and rectifiability of measures
B Jaye, T Merchán
Advances in Mathematics 400, 108297, 2022
The system can't perform the operation now. Try again later.
Articles 1–20